# SDR UALA2010060301944

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 48,371 hours, 5,858 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 794640
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GALLEY EMERGENCY WALL LIGHT FWD AND SIDE INOP.  CLEANED AND SECURED WET EMERGENCY LIGHT WIRING.  OPS ARE OK.
